Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 257140, 10 pages
http://dx.doi.org/10.1155/2012/257140
Research Article

The Global Existence of Nonlinear Evolutionary Equation with Small Delay

School of Science, Tianjin Polytechnic University, Tianjin 300387, China

Received 11 April 2012; Accepted 9 May 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Xunwu Yin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, vol. 44 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. L. C. Evans, Partial Differential Equation, vol. 19 of Graduate Studies in Mathematics, Proceedings of the American Mathematical Society, 1998.
  3. D. Henry, Geometric Theory of Semilinear Parabolic Equations, vol. 840 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1981. View at Zentralblatt MATH
  4. G. R. Sell and Y. You, Dynamics of Evolutionary Equations, vol. 44 of Applied Mathematical Sciences, Springer, New York, NY, USA, 2002.
  5. G. Friesecke, “Convergence to equilibrium for delay-diffusion equations with small delay,” Journal of Dynamics and Differential Equations, vol. 5, no. 1, pp. 89–103, 1993. View at Publisher · View at Google Scholar
  6. X. Yin, “On asymptotic behavior for reaction diffusion equation with small time delay,” Abstract and Applied Analysis, vol. 2011, Article ID 142128, 13 pages, 2011. View at Publisher · View at Google Scholar
  7. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985.
  8. J. K. Hale, Asymptotic Behavior of Dissipative Systems, vol. 25 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 1988.
  9. H. Matano, “Asymptotic behavior and stability of solutions of semilinear diffusion equations,” Publications of the Research Institute for Mathematical Sciences, vol. 15, no. 2, pp. 401–454, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. W. E. Fitzgibbon, “Semilinear functional differential equations in Banach space,” Journal of Differential Equations, vol. 29, no. 1, pp. 1–14, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH